Compatible mappings of type (B) and common fixed point theorems of Greguš type

H. K. Pathak, M. S. Khan

Research output: Contribution to journalArticle

39 Citations (Scopus)
Original languageEnglish
Pages (from-to)685-698
Number of pages14
JournalCzechoslovak Mathematical Journal
Volume45
Issue number4
Publication statusPublished - 1995

    Fingerprint

Keywords

  • Compatible mappings
  • Compatible mappings of type (A)
  • Compatible mappings of type (B) and common fixed points

ASJC Scopus subject areas

  • Mathematics(all)

Cite this